# SDR REXA2020021230190

- Difficulty date: January 23, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 28,608 hours, 19,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Bs 280
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F.S. 280 J ANGLE IS CORRODED.
INSTALLED NEW J ANGLE IAW CRJ 900 SRM 51-42-06. WVAC STAMP EMP# 89190 MTC
